Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 277, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2009, 12:05 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 40 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2009, 12:05 PM MDT (18:05 UTC)
- Expired
- Jul 17, 2009, 12:45 PM MDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Chase County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 12:05 PM MDT | HAIL 1.75 | 6 N Grant, NE | GOLF BALL SIZE HAIL FELL ALONG HIGHWAY 61. |
| Jul 17, 12:17 PM MDT | HAIL 0.5 | 6 Ne Grant, NE | PUBLIC REPORT OF MARBLE SIZED HAIL. |
| Jul 17, 12:23 PM MDT | HAIL 1 | N Grant, NE | PUBLIC REPORT OF QUARTER SIZE HAIL WITH STRONG WINDS JUST NORTH OF GRANT. |
| Jul 17, 12:25 PM MDT | HAIL 1.25 | 4 Sw Grant, NE | QUARTER TO HALF DOLLAR SIZE HAIL. |
| Jul 17, 12:29 PM MDT | HAIL 1 | 3 S Grant, NE | PUBLIC REPORTED QUARTER SIZE HAIL SOUTH OF GRANT. |
| Jul 17, 12:30 PM MDT | HAIL 2.75 | 15 N Imperial, NE | PUBLIC REPORTED BASEBALL SIZED HAIL 4 MILES NORTH OF THE CHASE/PERKINS COUNTY LINE. |
| Jul 17, 12:43 PM MDT | HAIL 1.75 | 10 Sse Grant, NE | PUBLIC REPORTED GOLF BALL SIZED HAIL WITH HEAVY RAIN. |
| Jul 17, 12:47 PM MDT | HAIL 1.75 | 10 N Imperial, NE | PUBLIC REPORTED GOLF BALL SIZE HAIL WITH HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 10:40 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 171805 SVRLBF NEC029-135-171845- /O.NEW.KLBF.SV.W.0277.090717T1805Z-090717T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1205 PM MDT FRI JUL 17 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHASE COUNTY IN SOUTHWEST NEBRASKA... CENTRAL PERKINS COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF GRANT... * UNTIL 1245 PM MDT * AT 1205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILD HORSE SPRING...OR NEAR GRANT...AND MOVING SOUTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GRANT AND 8 MILES WEST OF MADRID BY 1215 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT FRIDAY AFTERNOON FOR THE PANHANDLE AND SOUTHWESTERN NEBRASKA. && LAT...LON 4061 10150 4059 10187 4098 10184 4097 10155 TIME...MOT...LOC 1805Z 003DEG 19KT 4091 10170 $$ JWS
2 follow-up statements
000 WWUS53 KLBF 171813 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1213 PM MDT FRI JUL 17 2009 NEC029-135-171845- /O.CON.KLBF.SV.W.0277.000000T0000Z-090717T1845Z/ PERKINS NE-CHASE NE- 1213 PM MDT FRI JUL 17 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM MDT FOR NORTHERN CHASE AND CENTRAL PERKINS COUNTIES... AT 1211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR GRANT... MOVING SOUTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 61 MILE MARKER 60 BY 1225 PM MDT... HIGHWAY 61 MILE MARKER 50 BY 1245 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO GOLF BALL SIZE IN DIAMETER HAS BEEN REPORTED 6 MILES NORTH OF GRANT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT FRIDAY AFTERNOON FOR THE PANHANDLE AND SOUTHWESTERN NEBRASKA. && LAT...LON 4061 10150 4059 10187 4098 10184 4097 10155 TIME...MOT...LOC 1812Z 002DEG 21KT 4086 10170 $$ JWS
000 WWUS53 KLBF 171832 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1232 PM MDT FRI JUL 17 2009 NEC029-135-171845- /O.CON.KLBF.SV.W.0277.000000T0000Z-090717T1845Z/ PERKINS NE-CHASE NE- 1232 PM MDT FRI JUL 17 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM MDT FOR NORTHERN CHASE AND CENTRAL PERKINS COUNTIES... AT 1228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 61 MILE MARKER 60...OR 6 MILES SOUTH OF GRANT... MOVING SOUTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 61 MILE MARKER 50 BY 1245 PM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT FRIDAY AFTERNOON FOR THE PANHANDLE AND SOUTHWESTERN NEBRASKA. && LAT...LON 4061 10150 4059 10187 4098 10184 4097 10155 TIME...MOT...LOC 1831Z 002DEG 21KT 4074 10172 $$ JWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:43 AM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 17, 10:43 AM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1143 AM CDT FRI JUL 17 2009 .UPDATE... UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. && .PREV DISCUSSION... /ISSUED 345 AM CDT FRI JUL 17 2009/ DISCUSSION... RIDGE HAS BEGUN TO AMPLIFY OVER THE WESTERN CONUS...WHILE TROF DIGS TO THE EAST. SURFACE HIGH OVER THE NORTHERN PLAINS...WHILE A WEAK STALLING BOUNDARY DRAPED OVER SOUTHWEST NEBRASKA...INTO CENTRAL KANSAS. THUNDERSTORMS HAVE BLOSSOMED AGAIN OVER THE WEST CENTRAL AND SOUTHWEST NEBRASKA THIS MORNING. TODAY...BOUNDARY EXPECTED TO REMAIN NEARLY STATIONARY...AND COOLER AIR ALOFT TO KEEP STEEP LAPSE RATES ALONG THE BOUNDARY. MODELS IN AGREEMENT OF CONVECTION CONTINUING THROUGH DAY AS AN UNSTABLE ATMOSPHERE WILL CONTINUE...HOWEVER EXPECT IT TO BE ISOLD TO SCT IN COVERAGE. THIS WILL MAKE TEMPERATURES DIFFICULT AS WE GO UP AND DOWN GOING IN AND OUT OF CLOUDS. HAVE GONE IN THE MIDDLE OF GUIDANCE...AROUND 80. TONIGHT TO SEE LITTLE CHANGE WITH SOUTHWEST NEBRASKA THE MAIN FOCUS FOR THUNDERSTORM POTENTIAL AS BOUNDARY REMAINS. SURFACE HIGH WILL DRIFT SOUTH OVERNIGHT AND WILL TRY AND PUSH BOUNDARY INTO WESTERN KS. THIS IS EXPECTED TO PUSH CONVECTION SOUTH OF THE FORECAST AREA FOR SATURDAY. THEN WITH PEAK HEAT FAR SOUTHWEST NEBRASKA COULD SEE SOME ISOLATED STORMS LATE IN THE DAY...ALTHOUGH CONFIDENCE IS LOW ON ANYTHING MAKING IT THIS FAR EAST. BY SUNDAY THE RIDGE WILL EXPAND A LITTLE TO THE EAST...AND BRING HIGHS CLOSER TO 90 DEGREES INTO THE FIRST PART OF THE WEEK. ACTIVE NW FLOW PATTERN TO CONTINUE WITH A COUPLE OF WAVES TO MOVE SE ACROSS THE AREA. WITH EACH PASSING WAVE SHOWERS CAN BE EXPECTED. TIMING WILL BECOME MORE DEFINITE AS WE APPROACH THE FIRST OF THE WEEK. AVIATION... SCATTERED TSTMS ONGOING FROM SERN PNHDL ACROSS WCTRL AND SWRN NEBR ATTM. ACTIVITY FAVORED TO PERSIST TODAY. SO FAR...TSTMS HAVE MOVE TO WITHIN VCNTY OF KLBF BUT HAVE NOT YET IMPACTED AIRPORT DIRECTLY. FEEL THAT OVER THE NEXT SEVERAL HOURS A FEW STORMS WILL PASS KLBF. CIGS AND VSBY SHOULD REMAIN VFR...ALTHOUGH BRIEF MVFR FROM TSTMS PSBL. WINDS TO REMAIN LIGHT AND VARIABLE FOR KLBF EXCEPT NEAR TSTMS ALSO LIGHT AND VARIABLE FOR KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 4 PM CDT /3 PM MDT/ THIS AFTERNOON FOR NEZ022-023-035-036-056>059-069>071. && SHORT TERM/EXTENDED...POWER AVIATION...TAYLOR
Hazardous weather outlook, Jul 17, 11:25 AM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1225 PM CDT FRI JUL 17 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-181730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1225 PM CDT FRI JUL 17 2009 /1125 AM MDT FRI JUL 17 2009/ ...SEVERE THUNDERSTORM WATCH SOUTHWEST NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON INTO EARLY EVENING WEST OF A LINE FROM BROKEN BOW TO MERRIMAN. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY AS HIGHER HUMIDITY LEVELS MOVE BACK INTO THE REGION FROM THE SOUTH. THE TIME FRAME FOR THUNDERSTORMS TO BE THE MOST NUMEROUS AND POSSIBLY SEVERE WILL BE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT AND UPPER LEVEL DISTURBANCE PASS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE POWER
In the hours before
Local storm report, Jul 17, 11:18 AM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 4 NE GRANT 40.89N 101.67W
07/17/2009 E1.50 INCH PERKINS NE PUBLIC
THE HAIL WAS AS LARGE AS PING PONG BALLS.
&&
CJSLocal storm report, Jul 17, 11:19 AM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1219 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 3 NW KEYSTONE 41.25N 101.63W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
QUARTER SIZE HAIL.
&&
CJSLocal storm report, Jul 17, 11:35 AM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1235 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 8 SW HAYES CENTER 40.43N 101.13W
07/17/2009 E1.75 INCH HAYES NE PUBLIC
HAIL AS LARGE AS GOLF BALLS COVERED THE GROUND.
1227 PM HAIL 2 E OGALLALA 41.13N 101.68W
07/17/2009 E1.75 INCH KEITH NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL.
&&
CJSLocal storm report, Jul 17, 11:38 AM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1238 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 1 SE OGALLALA 41.12N 101.71W
07/17/2009 E1.75 INCH KEITH NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL AT THE OGALLALA GOLF COURSE.
&&
CJSLocal storm report, Jul 17, 11:41 AM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1241 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HAIL 7 WNW NORTH PLATTE 41.17N 100.90W
07/17/2009 E0.88 INCH LINCOLN NE PUBLIC
0923 AM HAIL 7 W NORTH PLATTE 41.13N 100.91W
07/17/2009 E1.00 INCH LINCOLN NE PUBLIC
0925 AM HAIL 6 WNW NORTH PLATTE 41.17N 100.88W
07/17/2009 E0.88 INCH LINCOLN NE PUBLIC
0958 AM HAIL 7 N PAXTON 41.23N 101.36W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
1004 AM HAIL 5 NE PAXTON 41.18N 101.29W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
HAIL LASTED APPROXIMATELY 10 MINUTES. MOST HAIL STONES
WERE NICKEL SIZE...BUT SOME WERE AS LARGE AS QUARTERS.
1010 AM HAIL 5 ESE ARTHUR 41.54N 101.60W
07/17/2009 E0.25 INCH ARTHUR NE PUBLIC
PEA SIZE HAIL.
1010 AM HAIL 7 SE ARTHUR 41.50N 101.60W
07/17/2009 E0.88 INCH ARTHUR NE PUBLIC
NICKEL SIZE HAIL ACCOMPANIED BY HEAVY RAIN.
1011 AM HAIL SARBEN 41.16N 101.30W
07/17/2009 E1.00 INCH KEITH NE TRAINED SPOTTER
1035 AM HAIL 12 SE ARTHUR 41.45N 101.53W
07/17/2009 E1.75 INCH ARTHUR NE PUBLIC
SEVERAL HAIL STONES WERE THE SIZE OF QUARTERS...AND SOME
WERE AS LARGE AS GOLF BALLS.
1050 AM HAIL 5 NNW WALLACE 40.90N 101.20W
07/17/2009 E1.00 INCH LINCOLN NE PUBLIC
QUARTER SIZE HAIL.
1110 AM HAIL 2 NE ROSCOE 41.16N 101.57W
07/17/2009 E1.75 INCH KEITH NE PUBLIC
HAIL RANGING IN SIZE FROM ONE HALF INCH IN DIAMETER UP TO
THE SIZE OF GOLF BALLS /1.75 INCHES IN DIAMETER/ BEGAN
AROUND 1110 AM CDT AND LASTED APPROXIMATELY 10 MINUTES.
THE HAIL COVERED THE GROUND WHITE.
1110 AM HAIL KEYSTONE 41.22N 101.59W
07/17/2009 E1.75 INCH KEITH NE PUBLIC
GOLF BALL SIZE HAIL IN THE TOWN OF KEYSTONE.
1125 AM HAIL 13 NW HAYES CENTER 40.64N 101.20W
07/17/2009 E1.50 INCH HAYES NE PUBLIC
HAIL WAS SLIGHTLY LARGER THAN WALNUTS.
1130 AM HAIL 7 S ROSCOE 41.03N 101.60W
07/17/2009 E2.50 INCH KEITH NE PUBLIC
HAIL AS LARGE AS TENNIS BALLS FELL BETWEEN 1130 AND 1140
AM CDT. THE HAIL COVERED THE GROUND...AND WAS ACCOMPANIED
BY STRONG WINDS AND HEAVY RAINFALL.
1142 AM HAIL 8 NW HAYES CENTER 40.59N 101.13W
07/17/2009 E1.75 INCH HAYES NE PUBLIC
1153 AM HAIL 7 W HAYES CENTER 40.51N 101.15W
07/17/2009 E1.75 INCH HAYES NE EMERGENCY MNGR
1205 PM HAIL 4 NE GRANT 40.89N 101.67W
07/17/2009 E1.50 INCH PERKINS NE PUBLIC
THE HAIL WAS AS LARGE AS PING PONG BALLS.
1205 PM HAIL 8 SW HAYES CENTER 40.43N 101.13W
07/17/2009 E1.75 INCH HAYES NE PUBLIC
HAIL AS LARGE AS GOLF BALLS COVERED THE GROUND.
1215 PM HAIL 3 NW KEYSTONE 41.25N 101.63W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
QUARTER SIZE HAIL.
1227 PM HAIL 2 E OGALLALA 41.13N 101.68W
07/17/2009 E1.75 INCH KEITH NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL.
1235 PM HAIL 1 SE OGALLALA 41.12N 101.71W
07/17/2009 E1.75 INCH KEITH NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL AT THE OGALLALA GOLF COURSE.
&&
CJSLocal storm report, Jul 17, 12:04 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
104 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL 5 N GRANT 40.92N 101.73W
07/17/2009 E1.00 INCH PERKINS NE FIRE DEPT/RESCUE
THE FIRE DEPARTMENT REPORTED HAIL WITH SOME STONES AS
LARGE AS QUARTERS.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:42 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 32 min |
| Jul 17, 4:02 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 58 min |
| Jul 17, 8:15 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jul 17, 8:46 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jul 17, 9:06 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 39 min |
| Jul 17, 9:31 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| Jul 17, 9:40 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 50 min |
| Jul 17, 9:44 AM MDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Jul 17, 9:45 AM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 45 min |
| Jul 17, 10:13 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 47 min |
| Jul 17, 10:20 AM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 40 min |
| Jul 17, 10:46 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 44 min |
| Jul 17, 10:57 AM MDT | Severe Thunderstorm Warning | LBF | Hayes | 33 min |
| Jul 17, 10:58 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jul 17, 11:05 AM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 40 min |
| Jul 17, 11:26 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 49 min |
| Jul 17, 11:39 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 51 min |
| Jul 17, 12:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 47 min |
| Jul 17, 2:55 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 50 min |
| Jul 17, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 51 min |
| Jul 17, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 47 min |
| Jul 17, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 38 min |
| Jul 17, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 48 min |
| Jul 17, 5:11 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 49 min |
| Jul 17, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.